Low blood pressure anyone have this ?

Hi all , last Saturday went for a meal with a friend and afterwards suddenly felt very hot and clamy and felt as though i was going to be sick , stood up and started walking across the pub to go outside for fresh air and my legs turned to jelly and I fainted ( into the arms of 2 off duty paramedics who were having a meal ) they lay me on the floor and put my legs up on a chair . Sat me on a chair after a while and my legs felt like jelly again . They called a paramedic from their crew who was on duty and because of my medical history ( lupus , acoustic neuroma , blood clot on brain etc they decided i should go to hospital . They thought i had had a mini stroke but after tests it was diagnosed as a vasovagal attack which i believe is a sudden drop in blood pressure . They said this can happen following a big meal and prior to the meal i had taken 2 co codamol , the paramedic said he thought that was a lot but i often take that . I have felt faint following meals before but not like that . When in hospital my blood pressure was low a few times when the nurses checked it . I am on ibersartan for high blood pressure and to reduce protein leak from my kidneys as i have lupus nephritis . I am now wondering if i should take the ibersartan if my blood pressure is going too low , i had this problem years ago when i was put on ramipril so i stopped taking that . I will discuss this with my consultant in 3 weeks when i go , for now i have stopped it . It's a difficult one because the ibersartan has helped reduce my protein leak but i don't want to keep feeling faint from low blood pressure , also in January i had really high potassium in my blood which can be caused by ibersartan . I have just been told to stop taking calcium tablets aswell because my calcium level is too high which makes me wonder if my low calcium previously was caused by omeprazole which i stopped taking in December . The hospital have asked my gp to organise a 5 day heart trace just to check my heart isn't momentarily stopping . Sometimes i think we get more problems from the medication than the illness itself .

2 Replies

oldestnewest
  • We sure do get more issues with the meds as many hidden side effects as some tests were faked for full issues they had been found as many wasn't disclosed.

    high magnesium would make you calcium deficient as thats it's pair as things in the body are in pairs

    there's many things that happen after a big meal one is oxygen demand as need it to digest food as well as move around plus blood sugars take a hit/whack which leads to other things all part of a process

    But i'd only take one co codamol at a time space them out as quite toxic to stomach i steer clear of them as causes insides issues as cant go to toilet if take etc

  • Thanks for your reply and advice .

You may also like...